MathSciNet Relay Station
MathSciNet bibliographic data
MR505549 (81i:30041) 30C60
Strebel, Kurt On quasiconformal mappings of open Riemann surfaces. Comment. Math. Helv. 53 (1978), no. 3, 301–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement